Pseudoprimes in certain linear recurrences

Luca, Florian and Shparlinski, Igor E. (2007) Pseudoprimes in certain linear recurrences. Albanian J. Math., 1 (3). pp. 125-131. ISSN 1930-1235

[img]
Preview
Text
010.pdf

Download (189kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:00
Last Modified: 06 Dec 2017 14:00
URI: http://kerkoje.com/id/eprint/137

Actions (login required)

View Item View Item